# SDR DXTA2021122053910

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N432QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500508
- Aircraft time: 2,424 hours, 1,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRANCE DOOR HANDLE GETS STUCK HALFWAY WHILE OPENNING THE DOOR. HAVE TO FORCE THE HANDLE TO GET THE DOOR OPEN. // SIGNOFF // PERFORMED NUMEROUS ADJUSTMENTS OF THE MAIN CABIN DOOR ECCENTRIC BUSHINGS IAW EMB 505 AMM 52-10-00 OPS CHECK GOOD, DOOR NOW CLOSES AND OPENS NORMALLY. NO FURTHER DEFECTS NOTED.
